# SDR FDEA201408052076

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 85,084 hours, 32,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12311
- Condition: Cracked
- Location: Lt Wing
- Part time: 32,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE VI FOUND EVIDENCE OF CRACKS AT THE TAI.  TELESCOPING DUCT CUT OUT TOP CORNERS COMPLIES WITH EA 8-5710-T0309830 P1 BY REPAIRING USING SRM 57-40-01 AS A REFERENCE.
